# SDR AALA20050375

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - AFTER AUTOBRAKES WERE SELECTED FOR LANDING, ANTI SKID INOPERATIVE LIGHT CAME ON AND STAYED ON UNTIL AFTER LANDING.  LIGHT WENT OFF WHEN ENGINES WERE SHUT DOWN.  FOUND ANTI SKID VALVES 3/4 FAULTED.  REPLACED 3/4 ANTI SKID VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
